# SDR SWIA200616368

- Difficulty date: January 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 30,840 hours, 26,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SEAT RAILS ARE WORN.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED PILOT SEAT TRACK IAW AMM 53-01-05-400-801.
